cancel
Showing results for 
Search instead for 
Did you mean: 
Reply
idkmattila
Fanfold Paper
Posts: 4
Location: US
Views: 242
Message 1 of 1

X220 Tablet - Screen problems

computer specs:  x220 tablet, i5-2520m cpu,2.5ghz x4. arch=64-bit. memory 1.8Gib. Graphics intel(r) sandybridge mobile.operating system:Fedora 20 hisenbug. 

i know i sure prolly be asking this on a linux forum but. ive never seen and cant get my best friend in the whole world (google) to spider crawl any hits on this issue i have.

the laptop works awesome, fast, instagram videos play, youtube .etc does everything i want. touchpad response is perfect. i really have nothing to complain about. Bravo Lenovo.

 

ISSUE: when i minimize a program say (vlc) and it goes to the desktop (my wallpaper of istanbul), There is a Strange Afterburn effect, like i can still see a bit of the vlc program on the wallpaper, or screen, like i can see the pause button, like everything else closes properly, the frame(box), and eventually the thing will fade, hence while i have named this Afterburn effect, not sure if the name  fits idk anything.

 

but ive been playing w/ linux on dell,toshiba,gateway,acer,compaq, for years and have never encounterted this.AND

it shouldnt do it, Scientific linux 6. no glibc+ on this same laptop does not do it, but scientifc linux6 cant run chrome. and google rocks so i goota go with f20.

wow im done. thanks in advance for any tips or pointers, links.

[edit:]

wa knew i had to edit it: (edit) Display manager: GNOME Version 3.10.2)

(ye i know ther is f23 but im bad)

 

Mod edit: Subject changed to reflect the problem

ThinkPad X220 i5 | 5.6 Gb ram | 319 Gb Hdd 7200 rpm | Linux 2.6.32-642.3.1.el6.x86_64 x86_64|Scientific Linux release 6.8 (Carbon) |KDE
Top Kudoed Authors